# SDR 2009FA0000335

- Difficulty date: April 27, 2009
- Submitted: April 27, 2009
- Operation: General aviation
- Aircraft: N108S
- Make and model: Beech 36BEECH
- Aircraft serial: E3813
- Aircraft time: 370 hours
- Engine: Cont IO550B
- Engine time: 370 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam
- Condition: Worn
- Location: Magneto
- Part time: 370 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF COMPLYING WITH SB 71-3940/CSB08-9A/SB3-08A, IT WAS DISCOVERED THAT THE MAGNETO ROTOR CAM WAS WORN (.060 INCH COMPARED TO NEW). THE SPRING LOADED FOLLOWER ALSO INDICATED SOME WEAR TO THE EXTENT WHERE THE POINTS WERE BARELY OPENING. PILOT HAD REPORTED A LACK OF PERFORMANCE FROM THE ENGINE WHICH COULD ATTRIBUTED TO A COMBINATION OF WORN ROTOR CAM AND WORN DISTRIBUTOR BRUSH IAW BULLETIN.
